# SDR AU510001756

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: AEL74241PL
- Condition: Deteriorated
- Location: Engine
- Part time: 785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FOUND TO BE VERY BLACK. INSPECTION FOUND THE PLASMA COATING ON THE TOP PISTON RINGS ON ALL FOUR CYLINDERS FRACTURED. (CASA NR 510001756)
